Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 551-557

Oscillation criteria for certain nonlinear fourth order equations

Department of Mathematics, Texas Southern University, Houston, Texas 77004, USA

Received 30 August 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This work investigates the behavior of solutions of certain nonlinear fourth order differential equations. An example is given showing that these equations can have both oscillatory and nonoscillatory solutions simultaneously. Finally, several criteria for the existence of oscillator solutions are established.